SUDAFED® Cold & Cough

Acetaminophen, Dextromethorphan Hydrobromide,
and Pseudoephedrine Hydrochloride Tablets

  • Non-Drowsy
  • Relief of:
    • Sinus Pain
    • Congestion
    • Sore Throat
    • Dry Cough

Medicinal Ingredients
Each tablet contains:

Acetaminophen, 500 mg
Analgesic

Pseudoephedrine Hydrochloride, 60 mg
Decongestant

Dextromethorphan Hydrobromide, 30 mg
Antitussive

No-medicinal Ingredients
(alphabetically):

Cellulose, magnesium stearate, povidone, sodium starch
glycolate.

Do not use with other products containing any of these medicinal ingredients. Doing so may result in accidental overdose.

CAUTION: This package contains enough medicine to seriously harm a child. Keep out of reach of children. Avoid alcohol.
Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, asthma, diabetes, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma or difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with your doctor if your symptoms have not improved in 5 days or if you also have a fever. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. In case of accidental overdose contact a doctor or Poison Control Centre immediately, even if there are no symptoms. Do not use if blister unit is broken. Store between 15 ░C and 25 ░C. Protect from light. Keep dry.

Dosage - Adults/Children 12 years and over: 1 caplet every 6 hours. Do not exceed
4 caplets in 24 hours.

Also available in Child Resistant Package of 12 caplets.